MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART
Model Number OM-10000Z
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during the procedure the acrobat-i stabilizer did not lock into place even after turning the knob, so a new device was used.No health problems were reported to the patient.There was no significant delay.
 
Additional Manufacturer Narrative
Tw (b)(4) since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Additional Manufacturer Narrative
Tw (b)(4).Updated sections: b4, g3, g6, h2, h6, h11.The investigation has been started since the complaint was received, the following contents have been conducted: 1.Device historical record review: the records of the reported lot have been reviewed.No non-conformity relevant with the reported issue is observed.All the products had been performed 100% mechanical function test during production.They all passed the function test which demonstrate the knob can be tightened and can also tighten the flexlink arm.2.Trend review: in the 12 months from 21-nov 2024 to 20-nov 2025 (date of event), the occurrence rate for the reported issue is found to be 0.070% for acrobat-i c-om-10000/z/s, which is under anticipated occurrence rate.3.Device evaluation: device was not received for evaluation, so the specific root cause for the reported issue is impossible to define.4.Reviewing historical investigation records, the failure knob difficult/ unable to tighten-arm does not lock happened before and has been investigated.The most probable root cause for the ¿knob difficult/ unable to tighten-arm does not lock¿ and ¿acme nut lead in thread broken¿ is rotating the knob rapidly during customer using, or rotating the knob leaner or too much strength used, which cause acme screw misaligned with the acme nut lead in thread, acme nut lead in thread broken, the broken lead in thread would potential not smoothly engage or even not engage with the acme screw lead in thread during tightening, then the knob could not be tighten, and link arm could not be tightened.The failure mode is addressed in the risk management file and ifu.The device met all product specifications upon leaving the factory.There were no ncrs identified which could cause or contribute to the reported issue.The complaint history review did not identify an adverse trend.There were no consequences or impacts to the patient.It¿s determined that there is no relation between the batch manufacturing process and the reported failure.The trending will be monitored continuously.
 
Event or Problem Description
N/a.

Brand Name
ACROBAT-I STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23766977
Report Number2242352-2025-0001287
Device Sequence Number21481192
Product Code MWS
UDI-Device Identifier00607567100008
UDI-Public(01)00607567100008(10)3000443992(17)261219
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOM-10000Z
Device Catalogue NumberOM-10000Z
Device Lot Number3000443992
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown